Publication
Title
Derived H-module endomorphism rings
Author
Language
English
Source (journal)
Glasgow mathematical journal. - Edinburgh
Publication
Edinburgh : 2010
ISSN
0017-0895
Volume/pages
52:3(2010), p. 649-661
ISI
000282230200020
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 14.01.2011
Last edited 07.04.2017
To cite this reference